Paracetamol contain codeine

Solpadeine Plus Capsules, Solpadeine Plus Tablets, Solpadeine Plus Soluble Tablets and Solpadeine Max Soluble Tablets contain paracetamol, codeine. The medicines below all contain the following active ingredient(s): codeine + paracetamol + pseudoephedrine. You can select a medicine from this list to find out. What this medicine is used for. The name of your medicine is APO-Paracetamol/Codeine 500/30. It contains the active ingredients paracetamol and codeine phosphate. It is used for the relief of moderate to severe pain when milder painkillers are not effective.

Boots Paracetamol and Codeine Caplets - Summary of Product This medicine contains codeine which can cause addiction if you take it. Boots Pharmaceuticals Paracetamol & Codeine Caplets dual action pain relief This medicine contains codeine which can cause addiction if you take it.

Paracetamol + Codeine tablets contain 500 mg of paracetamol and abilify ukmi mg of codeine as the active ingredients. 2 Answers - Posted in: paracetamol, codeine - Answer: Hello, No, paracetamol does not contain codeine.- Take care. This medicine contains codeine which can cause addiction if you take it Paracetamol and Codeine Tablets contains two different medicines.

Paracetamol contain codeine

Latest posts